# SDR AALA201812209003

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 63,058 hours, 27,825 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215303000600
- Part serial: MDG0426
- Condition: Corroded
- Location: Rt Mlg
- Part time: 63,058 hours, 27,825 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR REAR PINTLE PIN WAS CORRODED. REPLACED THE PINTLE PIN IAW JC 26T00032001.
